Mon, 18 Dec 2017

A Case Report of Stevens-Johnson Syndrome Following Administration of Paracetamol and Amoxycillin-Clavulanate

Ratikanta Tripathy1*, T Sundar Sahoo2, Manas Ranjan Pradhan3

1. Assistant Professor, Dept. Of Pharmacology, KIMS, KIIT University, Bhubaneswar 751024.

2. Senior Resident, Dept. Of Skin and STD, KIMS, KIIT University, Bhubaneswar 751024.

3. Lecturer, Dept. Of Pharmacology, KIMS, KIIT University, Bhubaneswar 751024.


ABSTRACT

Complications of drug therapy are a major cause of patient morbidity and account for a significant number of patient deaths. Toxic epidermal necrolysis (TEN) and Stevens-Johnson syndrome (SJS) are acute life-threatening mucocutaneous reactions characterized by extensive necrosis and detachment of the epidermis. We report a case of a SJS-TEN overlap in a 22 years old female induced by treatment with paracetamol and amoxycillin.

Keywords: Adverse drug reaction, Stevens-Johnson Syndrome, Toxic Epidermal Necrolysis, causality assessment.


[PDF]  Viewed: 696  Downloaded: 89
  • Call for paper

    American Journal of PharmTech Research (AJPTR) is a peer-reviewed, bimonthly official international journal allowing access to abstracts and full-text.

    Read more...

     

  • Email & SMS Alerts

    Email/SMS alert system is one of the key features and gives update information about the submitted manuscript.

    Read more...

  • Article Statastics

    American Journal of PharmTech Research (AJPTR) provides unique facility for authors to know popularity of articles on basis of numbers of PDF download and views. It will display in tabulated format.

  • Online Submission

    American Journal of PharmTech Research (AJPTR) is one of the International open access journal devoted to various disciplines in science and technology.

    Read more...

web counter
web counter